Dr. Rafael Dahmen

Büro: S2|15 232
Telefon: 06151 / 16-21435
Fax: 06151 / 16-22470
Email: dahmen [at] mathematik.tu-darmstadt.de


Forschungsinteressen

  • Differentialgeometrie und Lie-Gruppen
  • Topologie und Topologische Gruppen
  • (Lineare und nichtlineare) Funktionalanalysis

Veröffentlichungen und Preprints

  • Geir Bogfjellmo, Rafael Dahmen, Alexander Schmeding. Overview of (pro-)Lie group structures on Hopf algebra character groups. Accepted for publication in Springer Proceedings in Mathematics and Statistics, 2016
  • Geir Bogfjellmo, Rafael Dahmen, Alexander Schmeding. Character groups of Hopf algebras as infinite-dimensional Lie groups. Accepted for publication in Annales de l'Institut Fourier, 2016
  • Rafael Dahmen. Smooth embeddings of the Long Line and other non-paracompact manifolds into locally convex spaces. Accepted for publication in Topology and its Applications, 2016
  • Rafael Dahmen, Alexander Schmeding. The Lie group of real analytic diffeomorphisms is not real analytic. Accepted for publication by Studia Mathematica, 2015
  • Rafael Dahmen, Helge Glöckner. Bounded solutions of finite lifetime to differential equations in Banach spaces. Acta Sci. Math. (Szeged) 81 (2015), 457-468
  • Rafael Dahmen. Peetre's theorem in the locally convex setting. Forum Mathematicum, Band 27, Heft 5 (Sep 2015).
  • Rafael Dahmen, Walter Freyn. Treffpunkt Mathematik: ein interdisziplinärer Ansatz zur curricularen Verankerung der Grundlagenausbildung Mathematik in den INT-Fächern. Zeitschrift für Hochschulentwicklung, 9/4: 227-240, 2014.
  • Rafael Dahmen. Regularity in Milnor’s sense for ascending unions of Banach-Lie groups. J. Lie Theory, 24(2):545–560, 2014.
  • Rafael Dahmen. Analytic mappings between LB-spaces and applications in infinite-dimensional Lie theory.  Math. Z.,  266(1):115-140, 2010.
  • Rafael Dahmen, Alexander Schmeding. Lie Groups of slow characters of combinatorial Hopf algebras. submitted for publication, arXiv:1609.02044 [math.RT]
  • Rafael Dahmen, Helge Glöckner, Alexander Schmeding. Complexifications of infinite-dimensional manifolds and new constructions of infinite-dimensional Lie groups, preprint, arXiv: 1410.6468 [math.DG]
  • Rafael Dahmen. Lie Groups Associated to Hölder-Continuous Functions, preprint, arXiv:0908.3843v2 [math.FA].

Adresse

Fachbereich Mathematik
Technische Universität Darmstadt

Schloßgartenstr. 7
64289 Darmstadt

 

Sekretariat

Raum: S2|15 K414
algebra@mathematik...

Tanja Douglas
 +49 6151 / 16-22461
Ute Fahrholz
 +49 6151 / 16-22460

A A A | Print Drucken | Impressum Impressum | Contact Kontakt
    zum Seitenanfangzum Seitenanfang